| Model Number |
DRT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
05/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a preloaded odyssey iol (intraocular lens) was explanted due to vision issues.The patient's visual acuity with the odyssey iol was 20/25; however, the patient reported dissatisfaction with both near and distance vision quality.Consequently, the lens was removed and replaced during a secondary surgical procedure with a iol model zcu.Additional information revealed that the patient's contrast sensitivity and clarity were negatively affected.The patient expressed concerns regarding both near and distance vision, stating that depth perception felt off even when wearing a contact lens in the left eye (os).The patient also reported experiencing double vision or shadow images, particularly when focusing on near objects.One week post-operation, the visual acuity in the right eye was 20/40-1 (ph 20/30-1, nsc 20/20).No injury or further intervention was required.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.